Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wow am I tired... Sunbath

Posted by FredPotter on October 6, 2009, at 15:47:46

In reply to Re: wow am I tired... delna, posted by Sunbath on October 1, 2009, at 11:05:03

Because taking Parnate in the morning made me sleepy I too thought I'd take at night instead. True to the general cussedness of Nature in general it gave me total insomnia until it was time to go to work, when I fell fast asleep.

There are plenty of references to Parnate increasing serum levels of melatonin, so that would explain the daytime sleepiness. I'm now trying to eat breakfast gazing towards, not at, the sunrise, if there is one, to ram home to my crazy brain that it's time to wake up.

The night effect is weird. Perhaps Parnate acts like an on/off toggle for a signal from the pineal gland. Has anyone any ideas on this, or on melatonin antagonists? De-acetylation would produce serotonin but would this be safe as regards serotonin toxicity?
Fred


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FredPotter thread:918799
URL: http://www.dr-bob.org/babble/20091001/msgs/919980.html